RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 4, Pages 626–636 (Mi de2722)  

Ordinary Differential Equations

Optimal processes in the case of weakly differentiable connections. I

G. M. Begalishvili

Cybernetics Institute Georgian Academy of Sciences

Full text: PDF file (1655 kB)

Bibliographic databases:
UDC: 519.3:62-50
Received: 22.11.1974

Citation: G. M. Begalishvili, “Optimal processes in the case of weakly differentiable connections. I”, Differ. Uravn., 12:4 (1976), 626–636

Citation in format AMSBIB
\Bibitem{Beg76}
\by G.~M.~Begalishvili
\paper Optimal processes in the case of weakly differentiable connections. I
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 4
\pages 626--636
\mathnet{http://mi.mathnet.ru/de2722}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=638045}
\zmath{https://zbmath.org/?q=an:0327.49017}


Linking options:
  • http://mi.mathnet.ru/eng/de2722
  • http://mi.mathnet.ru/eng/de/v12/i4/p626

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020